# SDR ASAA2016032516086

- Difficulty date: March 25, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,493 hours, 8,982 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 9171
- Condition: Failed
- Location: Cabin Temp
- Part time: 31,542 hours, 9,676 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ZONE TEMP AMBER LIGHT ILLUMINATED ON RECALL, QRH RAN.  ACFT GROUNDED.  PERFORMED FIM TASK 21-62, TASK 801.  ZONE TEMP CONTROLLER NR 1 FLT DECK TRIM VALVE FAIL LIGHT ILLUMINATED.  R & R FLIGHT DECK TRIM VALVE IAW AMM 21-61-21.  OPS CK GOOD. LEAK CHECKED GOOD. BONDING CHECKED GOOD IAW AMM 21-61-21.
